# SDR DALA2021021100811

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,649 hours, 8,092 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 CORROSION ACCESS PANEL 334GB HINGE ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED ACCESS PANEL 334GB HINGE (HALF HINGE) ON LH HORIZONTAL STABILIZER ASPER A330 SRM. (1726912)
